Association schemes all of whose symmetric fusion schemes are integral

Mitsugu Hirasaka, Kijung Kim, Semin Oh

Abstract


In this paper we aim to characterize association schemes all of whose symmetric fusion schemes have only integral eigenvalues, and classify those obtained from a regular action of a finite group by taking its orbitals.

Keywords


Association schemes, groups

Full Text:

PDF ABSTRACTS (EN/SI)


ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications